Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On finitely generated modules over Noetherian rings


Author: J. P. Jans
Journal: Trans. Amer. Math. Soc. 106 (1963), 330-340
MSC: Primary 16.25; Secondary 16.40
MathSciNet review: 0142585
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.25, 16.40

Retrieve articles in all journals with MSC: 16.25, 16.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1963-0142585-0
PII: S 0002-9947(1963)0142585-0
Article copyright: © Copyright 1963 American Mathematical Society